# SDR QXEA2009112300985

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-319 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FS 310.00 THRU 319.00 STR 26L.  BLENDED OUT CORROSION IAW SRM 51-21-06. FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03.  SENT TO MFG FOR REO.  PERFORMED ECI ON STR 26L IAW ECI NDTM 51-20-006.  PERFORMED LPI ON STR 26L IAW LPI NDTM 51-20-008.  ATTACHED NEW STRINGER IAW SRM 51-42-06-001-001-A01. PRIMED AND PAINTED RIVET HEADS IAW SRM 51-25-16-001-001-A01.  COMPLETED REPAIR IAW  REO 670-53-21-514.  TOP COATED AND APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-25-00-001-001-A01 AND 51-21-11-001-001-A01.
